I am on birth control that I take regularly everyday. I ended up in immediate care for upper respiratory problem s where they gave me antibiotics that I found out can disrupt my birth control so I took plan b the first thing in the morning and it was on the same day I started my inactive pills. Im on day 5 of my inactive pills and I have not gotten my period yet. Is it from the plan b hormone s? Will I get my period this month? Will my cycle be messed up? Ive had cramps like im going to get my period but nothing yet. Please don't be rude. I know that there is quite a bit of hormones in that pill so I think I should be protected with that and the pills but im worried...
Plan B is indeed a really big dose of hormone, & it can cause bleeding after taking it (sometimes heavy, sometimes spotting) & can also cause your period to be a week or two late.
You may get various hormonal symptoms from Plan B, which can last a few weeks, & can include nausea, bloating, back ache, sore breasts, mood swings/low mood... those sorts of things.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 May 2014 • 1 answer
Updated 21 May 2017 • 1 answer
Updated 19 Sep 2017 • 1 answer
Updated 3 Jan 2018 • 1 answer
Updated 27 May 2018 • 1 answer